PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 56 | 1 | 1-10
Tytuł artykułu

Approximation of relaxed solutions for lower semicontinuous differential inclusions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct a guided continuous selection for lsc multifunctions with decomposable values in L¹[0,T]. We then apply it to obtain a new result on the uniform approximation of relaxed solutions for lsc differential inclusions.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
56
Numer
1
Strony
1-10
Opis fizyczny
Daty
wydano
1991
otrzymano
1989-07-15
poprawiono
1990-09-10
Twórcy
autor
  • Departamento de Matemática, Universidade de Évora, Apartado 94, 7001 Évora Codex, Portugal
Bibliografia
  • [1] H. A. Antosiewicz and A. Cellina, Continuous selections and differential relations, J. Differential Equations 19 (1975), 386-398.
  • [2] J. P. Aubin and A. Cellina, Differential Inclusions, Springer, New York 1984.
  • [3] A. Bressan, On differential relations with lower-continuous right-hand side, J. Differential Equations 37 (1980), 89-97.
  • [4] A. Bressan, On a bang-bang principle for non-linear systems, Boll. Un. Mat. Ital. Suppl. Anal. Funz. Appl. 1980, 55-59.
  • [5] A. Bressan and G. Colombo, Extensions and selections of maps with decomposable values, Studia Math. 90 (1988), 69-86.
  • [6] A. Cellina and M. V. Marchi, Non-convex perturbations of maximal monotone differential inclusions, Israel J. Math. 46 (1983), 1-11.
  • [7] G. Colombo, A. Fonda and A. Ornelas, Lower semicontinuous perturbations of maximal monotone differential inclusions, ibid. 61 (1988), 211-218.
  • [8] A. F. Filippov, Classical solutions of differential equations with multivalued right hand side, SIAM J. Control 5 (1967), 609-621.
  • [9] A. Fryszkowski, Continuous selections for a class of non-convex multivalued maps, Studia Math. 76 (1983), 163-174.
  • [10] A. Fryszkowski, Continuous selections of Aumann integrals, J. Math. Anal. Appl., to appear.
  • [11] F. Hiai and H. Umegaki, Integrals, conditional expectations, and martingales of multivalued functions, J. Multivariate Anal. 7 (1977), 149-182.
  • [12] C. J. Himmelberg, Measurable relations, Fund. Math. 87 (1975), 53-72.
  • [13] S. Łojasiewicz jr., The existence of solutions for lower semicontinuous orientor fields, Bull. Acad. Polon. Sci. 28 (1980), 483-487.
  • [14] C. Olech, Decomposability as a substitute for convexity, in: Multifunctions and Integrands, G. Salinetti (ed.), Lecture Notes in Math. 1091, Springer, Berlin 1984, 193-205.
  • [15] A. Ornelas, Parametrization of Carathéodory multifunctions, preprint SISSA 51 M (1988).
  • [16] G. Pianigiani, On the fundamental theory of multivalued differential equations, J. Differential Equations 25 (1977), 30-38.
  • [17] A. Pliś, Trajectories and quasitrajectories of an orientor field, Bull. Acad. Polon. Sci. 11 (1963), 369-370.
  • [18] A. A. Tolstonogov and I. A. Finogenko, On solutions of a differential inclusion with lower semicontinuous nonconvex right-hand side in a Banach space, Math. USSR-Sb. 53 (1986), 203-231.
  • [19] T. Ważewski, Sur une généralisation de la notion des solutions d'une équation au contingent, Bull. Acad. Pol. Sci. 10 (1962), 11-15.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv56z1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.